# SDR SWAA2024051576306

- Difficulty date: April 17, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY ON BIN 6 LH SIDE 2024-259291<[01] REPLACED EMERGENCY EXIT LIGHT ASSY ON BIN 6 LH SIDE IAW B737-700 AMM 33-51-03-960-802; STEP 3.D. (1); EXCEPT 3.D. (1) (A) AND (I).;[02] REPLACED EMERGENCY EXIT LIGHT ASSY ON BIN 6 LH SIDE IAW B737-700 AMM 33-51-03-960-802; STEP 3.D. (1); EXCEPT 3.D. (1) (A) AND (I).;[03] REPLACED EMERGENCY EXIT LIGHT ASSY ON BIN 6 LH SIDE IAW B737-700 AMM 33-51-03-960-802; STEP 3.D(2).  TEST IS OK.;[04] REPLACED EMERGENCY EXIT LIGHT ASSY ON BIN 6 LH SIDE IAW B737-700 AMM 33-51-03-960-802; STEP 3.D(2).  TEST IS OK.
